Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Minimal entropy conditions for Burgers equation

Authors: Camillo De Lellis, Felix Otto and Michael Westdickenberg
Journal: Quart. Appl. Math. 62 (2004), 687-700
MSC: Primary 35L65; Secondary 35L45, 35L60, 35L67, 35Q53
DOI: https://doi.org/10.1090/qam/2104269
MathSciNet review: MR2104269
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider uniformly convex, $ 1 - d$ scalar conservation laws. We show that a single uniformly convex entropy is sufficient to characterize a Kruzhkov solution. The proof uses the concept of viscosity solution for the related Hamilton-Jacobi equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35L45, 35L60, 35L67, 35Q53

Retrieve articles in all journals with MSC: 35L65, 35L45, 35L60, 35L67, 35Q53

Additional Information

DOI: https://doi.org/10.1090/qam/2104269
Article copyright: © Copyright 2004 American Mathematical Society